MAUDE Adverse Event Report: Balt USA Prestige Coil System

Balt USA Prestige Coil System
Model Number PRES2265COM18
Medical Device Problem Code Premature Separation (4045)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 05/22/2026
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that: "during the procedure to place an endoprosthesis for a right common iliac artery aneurysm, the aneurysm was visualized via arteriography.Selective cannulation of the right iliac artery was performed using a guidewire; the catheter was not advanced further.Vert, internal mammary, and simmons 1 catheters were used.Puncture of the left common femoral artery was performed, followed by placement of a simmons catheter and cannulation of the contralateral right common iliac artery, without advancing the catheter into the right internal iliac artery.The 5fr sheath in the right common femoral artery was exchanged for a long sentran sheath.Two guidewires were passed through the sentran sheath: a lunderquist wire into the aorta and a hydrophilic wire into the aneurysm.A 5fr catheter was placed over the hydrophilic wire, and a micro-guidewire and microcatheter were introduced through the 5fr catheter.A medtronic endoprosthesis was deployed, and the aneurysm was excluded.A coil was passed through the microcatheter; however, it was damaged and broke inside the catheter.The microcatheter was withdrawn, and an attempt was made to advance the coil using a saline flush, but this was unsuccessful.The 5fr catheter and sentran sheath were removed.The coil was retrieved via the arteriotomy.Arteriorrhaphy was performed using 5-0 prolene suture.Closure and compression were maintained for 20 minutes." incident report form submitted for this complaint indicates that no patient injury was sustained.
 
Additional Manufacturer Narrative
Balt usa reference: (b)(4).Investigation pending return of suspected device.The submission of this report or related information to the fda, and its release by fda, does not reflect a conclusion by the party submitting this report of the fda that the report or related information is an admission that the manufacturer, their employees, or the device caused or contributed to the reportable event.

Brand Name
Prestige Coil System
Common Device Name
Prestige
Manufacturer (Section D)
Balt USA
29 parker
irvine CA 92618
Manufacturer Contact
david vu
29 parker
irvine, CA 92618
+1(949)788-1443
MDR Report Key50105322
Report Number3014162263-2026-00085
Device Sequence Number13274659
Product Code KRD
UDI-Device Identifier00840303708124
UDI-Public(01)00840303708124(11)251107(17)301107(10)F251100279
Combination Product (Y/N)N
Initial Reporter CountryBR
PMA/510(K) Number
K200030
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 09/30/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberPRES2265COM18
Device Lot NumberF251100279
Was Device Available for Evaluation? Yes
Date Returned to Manufacturer08/03/2026
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/03/2026
Supplement Date Received by Manufacturer07/03/2026
Initial Report FDA Received Date07/31/2026
Supplement Report FDA Received Date09/25/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured11/07/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other; Required Intervention;
Patient SexUnknown